Hi I have been using Corticosteriod- Cloblesatol propionate cream for abt 4 years 6 to 8 times a week or sometimes higher doses of abt 15 times a week and sometimes even low doasages of 4 times. In November 2009, I learnt abt Cushing Syndrome and I stopped the cream. In Feb 2010 I leant that I needed to stop it gradually so I started applying it high dosages intially and then gradually tapered off by 31 march reducing it to 1 dose in 5 days. I have stooped it completly. My weight has gradually decreased. The Double chin and facial mass has reduced. I feel a bit weaker and lighter and aslo experience small pain in my legs and hand. whyen tested for cortisol and ACTh the cortisol levels where high 120 (40- 80 being normal) and ACTH levels being 1.5 (10- 100 being normal). I had applied a some steriod cream in nornal dose in the morning a day before the test. Could it be due to that cortisol levels were high and ACTH low? The Dr has advised for another test in a months time and no intake of any steriod to reactivate HPA axis.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.